JournalszaaVol. 24, No. 4pp. 791–813

On the Asymptotic Growth of Entire Monogenic Functions

  • Rolf Sören Kraußhar

    Universiteit Gent, Belgium
  • Regina de Almeida

    Universidade de Trás-os-Montes e Alto Douro, Vila Real, Portugal
On the Asymptotic Growth of Entire Monogenic Functions cover
Download PDF

Cite this article

Rolf Sören Kraußhar, Regina de Almeida, On the Asymptotic Growth of Entire Monogenic Functions. Z. Anal. Anwend. 24 (2005), no. 4, pp. 791–813

DOI 10.4171/ZAA/1268